MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; HME,FILTER,ADLT,COMPACT,STRAIGHT,W/PORT

Medline Industries, LP MEDLINE; HME,FILTER,ADLT,COMPACT,STRAIGHT,W/PORT
Catalog Number DYNJAAHME9
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "stanford health has identified a cracked (b)(6) in their custom anesthesia circuit kit, item (b)(6)" and "they found the fhme cracked inside the packaging.".
 
Additional Manufacturer Narrative
The customer stated that they found the fhme cracked inside the packaging.Medline quality received one unit and visually inspected the sample with no original packaging.The damaged of the cracked filter was confirmed.Based on the complaint details and sample, the issue most likely occurred due to an outside source at some point during production, transit, usage, or storage; the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
HME,FILTER,ADLT,COMPACT,STRAIGHT,W/PORT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rahul kota
three lakes drive
northfield, IL 60093--275
MDR Report Key50818743
Report Number1417592-2026-44657
Device Sequence Number10680842
Product Code BYD
UDI-Device Identifier10884389120484
UDI-Public10884389120484
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAAHME9
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/10/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown